# SDR DALA2025072505605

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1101514) L/H MLG MIDDLE DOOR ASSEMBLY HAS CRACK IN RIB NEAR LOWER L/E MOUNT. REPAIRED L/H MLG MIDDLE DOOR ASSEMBLY CRACK IN RIB NEAR LOWER L/E MOUNT IAW B737 SRM 52-80-02 REPAIR 3.
